# SDR AALA2009022600001

- Difficulty date: February 26, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 56,194 hours, 23,733 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Relay
- Condition: Inoperative
- Location: Warning System
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DFW - CAPTAIN ADVISED DISPATCH THAT AT 500FT AGL THE LANDING GEAR WAS IN QUESTION.  FLIGHT ABORTED APPROACH.  THE CREW DECLARED AN EMERGENCY DID FLY BY OF THE TOWER AND WAS ADVISED THAT THE GEAR LOOKED OK.  FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED R2-1 RELAY FOR GROUND POSITION WARNING SYSTEM.  SYSTEM GROUND CHECK NORMAL OPERATION.
